Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


kaletra and Truvada
Jun 22, 2008

I have been receiving medication for HIV since 2001 when I came to UK and my CD4 was 90. My first drugs were Combivir and Efavirenz and my CD4 was 280 in May 2007. After that my CD4 started going down to 200, then my consultant changed my medication to Kaletra and Truvada in 2007 August. My CD4 is now on 350. I had side effects of diarrhoea and night seziures on my left leg/arm. Is it possible to change from Truvada and Kaletra to any of the available drugs in Mozambique. I am responding well to the Truvada/Kaletra drug. My problem is the British government have refused to extend my VISA saying I can get Kaletra and Truvada medication in Mozambique. Are these drugs available and free in Mozambique. If there are not free please can you help me with the price?

Response from Dr. Henry

The cost of Truvada and Kaletra is usually much higher than alternative generic drugs in many areas of the world (unfortunately). I don't have any experience with ART access in Mozambique. If any reader has specific knowledge about ART availability and cost for Mozambique please post. KH



Previous
Medication side effects?
Next
Medications

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement